On the number of rational points of Jacobians over finite fields - Archive ouverte HAL Access content directly
Journal Articles Acta Arithmetica Year : 2015

On the number of rational points of Jacobians over finite fields

Abstract

In this article we prove lower and upper bounds for class numbers of algebraic curves defined over finite fields. These bounds turn out to be better than most of the previously known bounds obtained using combinatorics. The methods used in the proof are essentially those from the explicit asymptotic theory of global fields. We thus provide a concrete application of effective results from the asymptotic theory of global fields and their zeta-functions.

Dates and versions

hal-01689002 , version 1 (20-01-2018)

Identifiers

Cite

Philippe Lebacque, Alexey Zykin. On the number of rational points of Jacobians over finite fields. Acta Arithmetica, 2015, 169 (4), pp.373-384. ⟨10.4064/aa169-4-5⟩. ⟨hal-01689002⟩

Collections

INSMI UPF 35430
47 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More